# SDR AALA202204267203

- Difficulty date: April 25, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 80,660 hours, 10,525 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Condition: Faulty
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WHILE PERFORMING EMERGENCY LIGHTS FUNCTIONAL TEST ON L3 DOOR, EMERGENCY POWER ASSIST SYSTEM (EPAS) BOTTLE DISCHARGED. REPLACED DOOR MODE SELECT SWITCH (AALA202204269494) PER AMM 52-11-28-000-801. REPLACED EPAS BATTERY PACK (AALA202204267203) PER AMM 52-11-20-400-805-002. REPLACED EPAS RESERVOIR (AALA202204269225) PER AMM 52-11-22-400-801. ACCOMPLISHED SATISFACTORY TEST PER AMM 52-11-20-700-803-002.
